# SDR DALA2015031402137

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,855 hours, 29,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON DOOR AFT FACE FRAME 66 STRINGERS 22L - 23L.   PERFORMED TIME LIMITED REPAIR IAW ERA 532979-14 REV. ORIGINAL AND PRI 532979-14 REV. 0, 1 AND 2.
